# SDR F3LA2016091900060

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N709FR
- Make and model: Airbus A321-211
- Aircraft serial: 7097
- Aircraft time: 1,443 hours, 673 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: E0217XUU001A
- Condition: Stuck
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT DOWNLOCKED ON FINAL APPROACH.  PERFORMED 260 KNOT CHECK WITH NO DEFECTS IAW AMM 32-31-00-710-005.  PERFORMED GEAR SWING WITH NO DEFECTS.  REPLACED RELAY 62GA IAW TSM 32-31-00-865-067-A3.B.D.1 AND TSM 32-31-00-810-059-B4.A.4. OPS CHECKED GOOD.
